Vol 8, No 1-2 (2001) ISSN: 0793-1786

Table of Contents


Remarks on the Strong Solvability of the Navier-Stokes Equations PDF
H. Amann p.3-9
Summability of Formal Power Series of Ordinary and Partial Differential Equations PDF
W. Balser p.11-24
About Canonical Types of Differential Equations with Deviating Argument PDF
L. A. Beklaryan p.25-33
Long Time Vanishing Property of Solutions of Sublinear Parabolic Equations and Semi-Classical Limit of Schrodinger Operators PDF
Y. Beland, L. Veron, B. Helffer p.35-48
Some Semilinear Elliptic Equations with Singularities at the Boundary PDF
M. F. Bidaut-Veron, L. Vivier p.49-56
On the Existence of the Solution of Maxwell Equations in a Waveguide PDF
A. N. Bogolubov, A. N. Delitsyn, A. G. Sveschikov p.57-68
An application of Power Geometry to Finding Self-Similar Solutions PDF
A. Bruno p.69-88
On Well-Posedness of Boundary Value Problems for Some Class of General PDEs in a Generalized Setting PDF
V. P. Burskii p.89-100
Some Geometric Aspects of Drilling Modelling PDF
G. Chakvetadze p.101-109
On the Asymptotics of the Spectrum of a Boundary Value Problem with Nonperiodic Rapidly Alternating Boundary Conditions PDF
G. A. Chechkin, E. I. Doronina p.111-122
Averaging of Thrajectory Attractors of Evolution Equations with Rapidly Oscillating Coefficients PDF
V. V. Chepyzhov, M. I. Vishik p.123-140
The Best Parametrization and Numerical Solution of the Cauchy Problem for a System of Ordinary Differential Equations of the Second Order PDF
A. N. Danilin, E. B. Kuznetsov, V. I. Shalashilin p.141-146
Newton's Polygon in the Theory of Singular Perturbations of Boundary Value Problems PDF
R. Denk, L. Volevich p.147-161
On the Asymptotic Behaviour of Solutions to a Semilinear Elliptic Boundary Problem PDF
Yu. V. Egorov, V. A. Kondratiev p.163-181
On an Initial Boundary Value Problem in a Bounded Domain for the Generalized Korteweg - De Vries Equation PDF
A. V. Faminskii p.183-194
On One-Dimensional Unsaturated Flow in a Porous Medium with Hydrophile Grains PDF
A. Fasano, V. Solonnikov p.195-224
Multidimentional Process with Nonlocal Conditions PDF
E. I. Galakhov p.225-238

Site Powered by Dr. Roman Yavich and Naor Yadai

ISSN: 0793-1786